# SDR SWIA200718787

- Difficulty date: October 15, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 25,786 hours, 38,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5581 - EXIT SIGN AT 6A BROKEN.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY AT 6A.  OPS TEST GOOD.
